MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The autopulse platform (sn (b)(6)) displays user advisory 07 (discrepancy between load 1 and load 2 too large) upon powering up.No patient involvement.
 
Additional Manufacturer Narrative
Zoll has not received the autopulse platform in complaint for investigation.A follow-up report will be filed if and when the product is returned and investigation has been completed.
 
Additional Manufacturer Narrative
Sections d9, h3, h4, and h6 codes were updated based on the investigation findings.The reported complaint that the autopulse platform (sn (b)(6) displays user advisory 07 (discrepancy between load 1 and load 2 too large) upon powering up was confirmed in the archive data and during functional testing.The root cause of ua07 was defective load cells, likely due to defective components.A review of the archive data showed multiple instances of user advisory 07 (discrepancy between load 1 and load 2 too large) around the customer's reported event date, confirming the complaint.Functional testing failed because the ua07 advisory message was displayed upon powering up the platform, confirming the complaint.The load-sensing system detected a weight/load imbalance between the two load cells during the power-on self-test.A load cell characterization test indicated that both load cell modules were over-reporting.The defective load cells need to be replaced to resolve the complaint.The customer declined the service repair quote.Therefore, service was not performed, and the autopulse platform will be returned to the customer with the label stating, "not for clinical use".Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints for the autopulse platform with serial number (b)(6).

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key22029563
Report Number3010617000-2025-00347
Device Sequence Number20955540
Product Code DRM
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0740-14
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown